| Model Number |
IB KIT, BC, W/ CC FT AND JUMPSTART |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via phone that an ar-1788j-cp internalbrace implant system had the drill bit digging into the guidewire when over-drilling, resulting in the guidewire and 3.4 cannulated drill breaking in the talus.The metal fragment was not retrieved from the talus.The rep verified the angle was close when drilling.The case was completed using another ar-1788j-cp internalbrace implant system with no reported delay in the procedure and no adverse effects reported.This was discovered during a lateral ankle stabilization procedure on (b)(6) 2024.Additional information was received on (b)(6) 2024: this procedure occurred on (b)(6) 2024.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion, prying/leveraging the device during insertion.